# SDR VNAA0511016

- Difficulty date: November 16, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 4,242 hours, 4,296 cycles
- Engine: Ge CF343B1
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Condition: Malfunctioned
- Location: Anti Ice Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE ANTI-ICE DUCT WARNING MESSAGE ILLUMINATED WHEN WING ANTI-ICE WAS SELECTED ON.  THE LEFT WING INDICATED OVERHEAT ON THE ANTI-ICE SYNOPTIC PAGE.  THE CREW FOLLOWED THE QRH AND MADE AN UNEVENTFUL LANDING AT THEIR DESTINATION.  MAINTENANCE REMOVED, INSPECTED, AND REINSTALLED ALL ANTI-ICE PICCOLO TUBES IN THE LEFT WING.  NO DISCREPANCIES WERE FOUND.  THE ANTI-ICE TEMPERATURE CONTROLLER AND THE LT 14TH STAGE BLEED AIR PRESSURE SWITCH WERE REMOVED AND REPLACED.  THE BLEED LEAK DETECTION CONTROL UNITS WERE SWAPPED.  THE WING ANTI-ICE SYSTEM LEAK AND OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
